Posted 10/10/2011 8:04 PM (GMT -7)
Now, in addition to 1.0 mg Azilect per day, I've begun 100/25 Levodopa/Carbidop 3 times daily. In a few days, I'll be at full dose of this lite dose of Levodopa.
Why? I've been managing a tremoring left arm, twitching right index finger, tremoring jaw. Over the past few months, I've felt a slightly different feeling in my lower left leg. At least I think I have. Not sure. Also my moods, while usually ok, have become occasionally less good. (Mainly when I felt the progression and worried about my wife's future). Especially during cloudy, rainy days. My energy seemed less... I do bike to work, jog several times a week, situps in the morning, walk at lunch, use a Gazelle, pushups. But usually less energy, especially after lunch. My focus and concentration were really off. Meetings, conversations, programming... focus would shift. Muscle aches were more common more easily.
Since adding Levodopa, I've felt my focus coming back a bit, much like Azilect did a year ago. Some days, I felt the tremors were less. Other days not. I guess I have to give Levodopa a chance to work over a few weeks to see if it helps more with tremors?
I do enjoy a glass of wine, or two, or three now, depending on the day. This amount couldn't hurt with this medication could it? Some days no wine too...
Another thing is that now that I'm on Levodopa, after lunch, I'm extremely tired. So, my morning's at work are not bad, but after lunch, I have to wait until around 3 or 3:30 pm to feel energy to work. Others have this?
So, feeling the progression, hating the need for meds, but I know I have no choice.
Looking back, through my life, I've always been sensitive, and more emotional. Fought off a depression as a teenager. Lacked confidence in general, though my upbringing was not one that inspired it. Great a logic, high grades, but not so great a memory. Athletic. Strong libido, always. Yawned a lot throughout life. Gradually cloudy weather affected my mood. My nose drips much during cooler weather, increasingly possibly. Trying to paint a picture of me and what have been Parkinson's signs (potentially) a long time ago. Who knows.
Now we'll see if Levodopa helps.
Post Edited (TruthGenesis) : 10/12/2011 12:21:04 PM (GMT-6)